# SDR SCNA99743

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS AT SEAT TRACK FORWARD RT CABIN, STA 410, RBL 36.  REMOVED CORROSION PER SRM 511006.  FABRICATED NEW SEAT TRACK PER SAMPLE FROM BAC 1520792.  TREATED PER SRM 511002.  PRIMED PER MM 512002.  INSTALLED PER SRM 513002.
